# SDR QXEA200601453

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 21,024 hours, 29,810 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Oil Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

YKM - ON FLIGHT NUMBER 2187, ON TAXI OUT THE NR 1 ENGINE OIL TEMP ROSE ABOVE THE RED ARC.  UPON RETURNING TO THE GATE, THE NEEDLE QUICKLY RETURNED TO A NORMAL TEMP.  MAINTENANCE CLEANED AND RESEATED CANNON PLUG ON NR 1 OIL TEMP SENSOR.  GROUND RAN ENGINE FOR 10 MINUTES AT VARIOUS POWER SETTINGS, NR 1 OIL TEMP GAUGE OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
